# SDR RRXA96016

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769600501
- Condition: Cracked
- Location: Ws 507.5
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

KMCN - DURING C-CHECK, FOUND 2 FASTENERS CORRODED AND SURROUNDING SKIN CRACKED JUST FORWARD OF THE FRONT SPAR ON UPPER LEADING EDGE LT WS XRS 507.5 TO 509.5.  REMOVED CORROSION AND CRACKS.  FABRICATED AND INSTALLED REPAIR IAW DC8 SRM 51-1-20A, SRM 51-1-21, AND DER APPROVED ENGINEERING SKETCH NR A37-R01.  (X)
